# SDR ASAA11510849

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 13,297 hours, 4,320 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8820987004
- Part serial: 177726
- Condition: Faulty
- Location: Hf Comm
- Part time: 432 hours, 121 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

40 MIN INTO FLT AFTER ENTERING CLASS II NAV BUT PRIOR TO ETOPS AIRSPACE MADE POSITION REPORT NORMALLY ON HF1 RECEIVED SELCAL CHECK BUT COULD NOT RESPOND TO ATC.  DISCOVERED THAT WE COULD NOT TRANSMIT ON HF OR VHF COMMS 1 OR 2 USING BOOM MIC OR HANDHELD MIC AT EITHER PILOT STATION.  RECEVIED TRANSMISSIONS ON HF AND VHF AND FLIGHT INTERPHONE NORMALLY.  AFTER 2 MINUTES ALL OPERATIONS RETURNED TO NORMAL FOR REMAINDER OF FLIGHT. FOUND NR 1 HF TO BE THE PROBLEM ON NR 1 HF AND NR 2 HF NR 1 HF SIDE.  REPLACED NR 1 HF COUPLER.  REF 23 11 61.  PERFORMED OPS CK OF NR 1 HF PER 23 11 00.  ON LEFT NR 1 HF AND RT SIDE NR 1 HF SYSTEM.  VERIFIED NR 2 HF ON LEFT AND RT SIDE IS WORKING NML.  REF 23 11 00.
